Lung volume reduction surgery

Sharma, S. K. ; Kumar, A. (1997) Lung volume reduction surgery Indian Journal of Chest Diseases & Allied Sciences, 39 (4). pp. 207-212. ISSN 0377-9343

Full text not available from this repository.

Official URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Vallabhbhai Patel Chest Institute.
ID Code:69621
Deposited On:10 Nov 2011 09:59
Last Modified:10 Nov 2011 09:59

Repository Staff Only: item control page